# SDR IPXA09656348

- Difficulty date: June 12, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING OVERHEAT MSG.   T/S REF FIM 21-58-00 FIG 115 INSP C/O EQUIPMENT COOLING SYS SUPPLY FAN & EXHAUST FAN INLET SCREEN, EQUIPMENT COOLING MANIFOLD INTER- CONNECT VALVE & MIXING MANIFOLD ALL OKAY.  FWD RACK LOW FLOW DETECTOR & EXHAUST FAN REPLACED.  K2207 & K2199 RELAYS REPLACED REF AMM 21-58-17, -22, -06, -00.
